# SDR QXEA2010063000368

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- Engine: Pwc PW150A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FUSELAGE VERTICAL WEB AT FS X783 HAS CORROSION ON BOTTOM ANGLE ALONG AFT SIDE 11" LT OF C/L THROUGH 23" LT OF C/L.  REMOVED (4) FASTENERS IN BOTTOM ANGLE FOR FOM.  REMOVED PITTING CORROSION ON BOTTOM ANGLE WITH SCOTCHBRITE REF SRM 51-21-00. PERFORMED HFEC OF 2 BLENDED AREAS FOR CRACKS IAW NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  PERFORMED UT THICKNESS ON EACH BLENDED AREA IAW NDTM PART 1 51-00-04, IB HIGH .050 LOW .039/ OTBD HIGH .050, LOW .044.  MAPPED FOR ENGINEERING.  REINSTALLED 2 HI LITES AND 2 RIVETS IN WEB ANGLE BRACKET IAW SRM 51-40-15 AND 51-42-05.  COMPLIED WITH RD 8/4-53-3269.
